# SDR SWAA2018071123324

- Difficulty date: June 13, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 48,009 hours, 34,442 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 144A7711
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE DECK COMMON TO WEB CRACKED AT BS 665, BETWEEN RBL 41 TO RBL 45.  REPAIRED WEB PER EA.
